# SDR SWAA2012040202722

- Difficulty date: March 30, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 32,197 hours, 18,515 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 125334D2
- Condition: Faulty
- Location: Mlg Ww
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CROSSFEED VALVE CIRCUIT BREAKER POPPED.  REMOVED AND REPLACED FUEL VALVE PER MM.
